# SDR DXTA2025081104532

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N433QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500515
- Aircraft time: 5,773 hours, 4,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005886
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BOTH ENGINE STARTS, THE EMER LT NOT ARM AMBER EICAS BRIEFLY ILLUMINATED.  SWITCH IN ARM POSITION.  EICAS EXTINGUISHED AFTER EACH START.    AT FL430 ALL INTERIOR EMERGENCY LIGHTS ILLUMINATED.  THE SWITCH IN ARM POSITION.  NO EICAS MESSAGE PRESENT.   CYCLED TWICE TO OFF THEN ARM.  LIGHTS STILL ILLUMINATED. NO EICAS.   AFTER LANDING, ALL INTERIOR EMERGENCY LIGHTS STARTED BLINKING ON AND OFF.  R & R NR I & 2 EMERGENCY LIGHT BATTERIES IAW  AMM 33-52-01 OPS CHECK GOOD AT TIIIS TIME
